Jump to content

need help today !


Recommended Posts

I need help today.  Been going down on klonopin .i'm on a very low dose now i/2 of .25 .  Never been on more then .5 once a day and i still had these symptoms when on the klonopin for 11 months. i can go to sleep at night but i wake up at least 7 times a night. Has anyone tried taking tylonol pm or one of those sleep aids .  Also my body temperature in the mornining is 96 Then will go up after a few hours to 97.7 Then afternoon can reach 98.6.  i also get very nauseous in morning. This is really getting to me now i feel so down  also get burning feeling ringing in ears, depressed . Does anybody live in the indianapolis area.  Thanks
Link to comment
Share on other sites

What you are going through is completly normal...you are in the throws of withdrawals! So you are taking .125mgs of K-pin at night...your sleep is going to be messed up for a while...If you are getting at least a few hours I would try not to add anything to the mix. Save it for when you aren't getting ANY sleep! The body temperature thing is completlely normal...you will go from being freezing cold to even possibly running a fever. I did for weeks...

 

The ringing in the ears, depression (mainly because right now life really sucks!), nausea, etc. It's all normal I promise! It's going to take some time aura...

Link to comment
Share on other sites

Thank you Sunny.  Its hard to believe that such a low dose can do so much damage. I have been living 11 months in hell going up and down. Just tired of it. Doctor always wanted me to take more but i never would. Has anyone tried hypnosis therapy  i feel desperate.
Link to comment
Share on other sites

Hi aura,

 

I have had flucuating temperatures through out this ordeal , and lack of sleep was also a big problem for me.

 

When I really needed some sleep, I would take Tylenol PM,  just a small dose, and not too often. I slept, but felt a little drugged the next day.

 

Good luck! It really does get better!

Link to comment
Share on other sites

We've tried EVERYTHING aura...people will start chiming in and giving you tips that helped them.

 

You aren't going to want to hear this, but the only thing that works is TIME and lots of it!

 

Some of us tried sleep aids only to have them rev our withdrawal symptoms up....some found natural supplements helpful while others they made very sick. Unfortunately you will find what works for you and what makes you sicker by trial and error...I would suggest you google "medications to avoid while in benzodiazepine withdrawal"....also "supplements to avoid while in benzodiazepie withdrawal"...it helped me a lot!

 

This is one tough miserable path off of benzos...but I'm 8 1/2 months off today and am SO glad I did it! And I suffered INTENSELY!!!

Link to comment
Share on other sites

Hi Aura,

How much of a coincidence that I should click on your blog. We're having trouble with the same medication, same dosage, same doctor's attitude and we are the same age. I was stuck on benzos for 42 years. I took me last dosage April 24th, 5 1/2 weeks ago. READ my blog in INTRODUCTIONS under " I'm so scared" to know my story. The blog is nine pages long with A LOT of help from Benzo Buddies. I believe my blog with help you. I'm just ahead of you in time. Anxiety is still with me and it is so hard on me. I pray you have an easier time but in case you don't remember not to be hard on yourself, have lots of patience, ask BB questions, know you are not alone. may I ask where you are?  I'll keep in touch with you if you'd like. Helping each other is what BB is all about. GOOD LUCK!

Link to comment
Share on other sites

Aura,

 

I've been going through a lot of the same symptoms you described. It's an unfortunate normal for this drug.

 

I will keep you in my thoughts and prayers.

 

Good luck.

Link to comment
Share on other sites

Hi ,

 

.25 sounds like a low dose, but it's not even only after 11 months. How are you planning on tapering?  Let us know what's your plan, plenty of people here can help you. 

I use guided meditation at night to help me sleep, downloaded a bunch of tracks off of Itunes.  This is just a hard process... it takes time to heal and you will heal.

But you won't really begin to feel better until you are off the drug.  The key is to taper in a way that cause the lease amount of pain.  Sadly, you will feel some discomfort, but a lot of us here have gone thru even worse than what you described and healed. 

 

You will get better!!

Link to comment
Share on other sites

[da...]
I agree with the above posts....I was also on a low dose for a short period of time and felt horrid during those 6 months (and counting). Although, as the tapering came down, some s/x would increase for a week or so and then the load would lighten for longer. You will find lots of support here - hope you stick around and find some strength here. Hang in there  :)
Link to comment
Share on other sites

×
×
  • Create New...